Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 15, NWS Midland/Odessa, TX

May 24, 2022Glasscock County, Texas

NWS Midland/Odessa, TX issued this tornado warning at May 24, 2022, 6:05 PM CDT for Glasscock County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2022, 6:05 PM CDT (23:05 UTC)
Expired
May 24, 2022, 6:45 PM CDT
In force
40 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

County Glasscock County, TX

The radar

The Midland/Odessa radar (KMAF), 61 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 6:15 PM CDTHAIL 2.5Garden City, TX
May 24, 6:27 PM CDTHAIL 1.75Garden City, TXGOLF BALL SIZED HAIL NEAR GARDEN CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:03 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 966 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
966 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

028 
WFUS54 KMAF 242305
TORMAF
TXC173-242345-
/O.NEW.KMAF.TO.W.0015.220524T2305Z-220524T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
605 PM CDT Tue May 24 2022

The National Weather Service in Midland has issued a

* Tornado Warning for...
  Central Glasscock County in western Texas...

* Until 645 PM CDT.
    
* At 605 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles west of Garden City, moving east at 40 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Garden City around 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3184 10176 3193 10173 3189 10127 3165 10127
TIME...MOT...LOC 2305Z 287DEG 36KT 3187 10167 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

91
2 follow-up statements
791 
WWUS54 KMAF 242317
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
617 PM CDT Tue May 24 2022

TXC173-242345-
/O.CON.KMAF.TO.W.0015.000000T0000Z-220524T2345Z/
Glasscock TX-
617 PM CDT Tue May 24 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN GLASSCOCK COUNTY...
    
At 616 PM CDT, a large and extremely dangerous tornado was located
near Garden City, moving east at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Garden City around 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3180 10165 3192 10165 3189 10127 3165 10127
TIME...MOT...LOC 2316Z 287DEG 36KT 3184 10154 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.75 IN

$$

91
936 
WWUS54 KMAF 242332
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
632 PM CDT Tue May 24 2022

TXC173-242345-
/O.CON.KMAF.TO.W.0015.000000T0000Z-220524T2345Z/
Glasscock TX-
632 PM CDT Tue May 24 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN GLASSCOCK COUNTY...
    
At 630 PM CDT, a confirmed large and extremely dangerous tornado was
located 7 miles southeast of Garden City, moving east at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Public confirmed tornado. At intersection of CR130 and 
         CR150. Additionally, another possible tornado at Highway 
         137 and Highway 158.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Glasscock County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3177 10154 3191 10157 3189 10127 3165 10127
TIME...MOT...LOC 2330Z 287DEG 36KT 3180 10137 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.75 IN

$$

91

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 5:56 PM CDT, 9 minutes earlier.

Area forecast discussion, May 24, 5:56 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
556 PM CDT Tue May 24 2022

...New AVIATION...

.AVIATION...
(00Z TAFS)
Issued at 554 PM CDT Tue May 24 2022

Area radars suggest convection will have cleared all by KMAF by
issuance time. A cold front will keep winds up/gusty for a few
hours, then ease up overnight. Otherwise, VFR conditions will
prevail.

&&

.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 148 PM CDT Tue May 24 2022

A closed low forms today over Ern CO/NE NM with the trough
extending southward across NM and Far WT. Tonight this low will
move into Wrn KS/OK and roll across the rest of the state
Wednesday.

A late season front and outflows from overnight storms to the
north will push across the area this afternoon and evening. Lows
tonight will be in the 40s north... 50s central... 60s south.
Temps Wednesday will be unusually cool for this time of year in
post frontal conditions with highs in the 70s and 80s.

Currently have a slight risk of severe storms that includes
portions of SE NM and most of the Permian Basin. Models develop
storms that come down across Lea county late this afternoon into
the northern Permian Basin. Scurry and Mitchell will have the best
chance for rain. Currently have storms near ROW that could be the
start of it. Some storms could become severe with large hail and
damaging wind. Locally heavy rain will also be possible as MAF 12z
sounding had PW up to 0.93 inch. No rain expected Wednesday.

The front will squeeze through GDP late this afternoon and evening
and a High Wind Warning is in effect.

&&

.LONG TERM...
(Thursday through  Monday)
Issued at 148 PM CDT Tue May 24 2022

Hot and dry will be the story Thursday through the Memorial Day
Weekend, as ridging develops eastward over the region coincident
with increasing southerly return flow at the surface. Highs
Thursday  will rebound above normal into the upper 80s and lower
to mid 90s for most, with the warming trend continuing into the
weekend. A trough progressing from the Pacific Northwest into the
Rockies Saturday will flatten the ridge somewhat as the ridge
shifts east, resulting in a transition to quasizonal/southwesterly
flow aloft over Southeast New Mexico and West Texas. Dry,
downslope southwesterly flow will yield our hottest temperatures
of the forecast this weekend, with widespread highs in the lower
100s Saturday and Sunday, with potential Heat Advisory conditions
across a large swath of the Permian Basin, Trans Pecos, and Rio
Grande Valley. Temperatures Monday will cool slightly as 850mb
temperatures fall several degrees in response to a deepening
trough over the western CONUS, though highs will still top out in
the upper 90s and lower 100s areawide. Thus, those with outdoor
plans this holiday weekend will need to plan accordingly, as heat-
related illnesses will be a major concern.

Thereafter, the pattern becomes increasingly amplified as ridging
strengthens over the eastern CONUS and the longwave trough remains
entrenched to the west. Temperatures locally will slowly cool
through midweek next week as moisture increases over the area,
though will still remain at least a few degrees above normal. The
return of precipitation chances will depend entirely on the
evolution and eventual progression of the aforementioned trough to
the west, and for now, the next chance for rain looks to be next
Wednesday. Until then, dry conditions will persist.

&&

.FIRE WEATHER...
Issued at 148 PM CDT Tue May 24 2022

Critical fire weather conditions will continue through early this
evening for locations across Culberson county (including the
Guadalupe and Delaware Mountains) and Reeves county south across
the Davis Mountains and Marfa Plateau. The dryline will remain
east of these areas this afternoon, with westerly winds around
20-30mph coincident with RHs below 10%. A cold front will move
through the area early this evening accompanied by a sharp
northerly to northeasterly wind shift, reaching Southeast New
Mexico and the northern Permian Basin around 23Z/600PM CDT, I-10
by around 02Z/900PM CDT, and the Rio Grande by 05Z/12AM CDT.
Elevated and gusty winds will continue for a few hours post-front,
with winds then becoming light overnight. In the wake of this
cold front, below normal temperatures are expected Wednesday,
before a warming trend begins Thursday. Fire weather concerns look
to be mitigated Wednesday and Thursday before increasing again
Friday and especially through the weekend as increasing westerly
to southwesterly winds develop along with well above normal
temperatures in the 90s and 100s, yielding RHs in the single
digits nearly areawide both Saturday and Sunday. Aside from
thunderstorm chances this afternoon and evening, the forecast
through early next week remains dry. Storms that develop today and
tonight will be accompanied by lightning and gusty, erratic
winds, and some wetting rains may also be possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               51  77  55  91 /  30   0   0   0
Carlsbad                 47  79  52  92 /   0   0   0   0
Dryden                   60  85  61  92 /  10   0   0   0
Fort Stockton            52  80  58  94 /  10   0   0   0
Guadalupe Pass           45  76  57  87 /   0   0   0   0
Hobbs                    45  77  51  89 /  10   0   0   0
Marfa                    45  79  46  91 /   0   0   0   0
Midland Intl Airport     51  79  57  91 /  20   0   0   0
Odessa                   50  79  58  91 /  20   0   0   0
Wink                     50  80  54  93 /  10   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
     Chinati Mountains-Davis Mountains-Davis Mountains Foothills-
     Eastern Culberson County-Guadalupe Mountains Above 7000
     Feet-Guadalupe and Delaware Mountains-Marfa Plateau-Reeves
     County Plains-Van Horn and Highway 54 Corridor.

     High Wind Warning until 4 AM CDT /3 AM MDT/ Wednesday for
     Guadalupe and Delaware Mountains.

NM...None.
&&

SHORT TERM...44
LONG TERM....84
AVIATION...72
Hazardous weather outlook, May 24, 1:52 PM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
152 PM CDT Tue May 24 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-251900-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
152 PM CDT Tue May 24 2022 /1252 PM MDT Tue May 24 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

There is a slight risk of severe thunderstorms this afternoon and
evening across portions of Southeast New Mexico and most of the
Permian Basin. Large hail and damaging wind are the main concerns.
Brief heavy rainfall will also be possible.

Dry and windy conditions expected across the west... A Red Flag
Warning is in effect for the Guadalupe and Davis Mountains and
adjacent plains this afternoon and evening.

A High Wind Warning is in effect for Guadalupe pass this afternoon
and tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread critical fire weather is expected Saturday through
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening east of a
Maljamar to McCamey line.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, May 24, 5:34 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
534 PM CDT Tue May 24 2022

TXZ050-242315-
Andrews TX-
534 PM CDT Tue May 24 2022

...A strong thunderstorm will impact portions of central Andrews
County through 615 PM CDT...

At 533 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Andrews, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Andrews, Florey, Frankel City and Andrews County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

&&

LAT...LON 3242 10221 3209 10239 3220 10294 3245 10279
      3248 10221
TIME...MOT...LOC 2233Z 267DEG 24KT 3234 10276

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

16
Local storm report, May 24, 5:38 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
538 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             2 NE MIDLAND            32.02N 102.06W
05/24/2022  E2.50 INCH       MIDLAND            TX   FIRE DEPT/RESCUE

            MULTIPLE REPORTS OF TENNIS BALL SIZED HAIL
            NEAR EAST LOOP 250.

&&

SAK
Local storm report, May 24, 5:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
540 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             4 NNE MIDLAND           32.05N 102.05W
05/24/2022  M1.50 INCH       MIDLAND            TX   NWS EMPLOYEE

&&

SAK
Local storm report, May 24, 5:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
543 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             5 NE MIDLAND            32.05N 102.01W
05/24/2022  E1.75 INCH       MIDLAND            TX   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

&&

SAK
Local storm report, May 24, 5:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
559 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     NON-TSTM WND GST SEAGRAVES               32.94N 102.56W
05/24/2022  M61 MPH          GAINES             TX   MESONET

            WEST TEXAS MESONET SEAGRAVES, TX.

&&

SAK
Local storm report, May 24, 6:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
603 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             5 NW MIDLAND            32.05N 102.14W
05/24/2022  M3.00 INCH       MIDLAND            TX   AMATEUR RADIO

            INTERSECTION OF CR 60 AND HOLIDAY HILL ROAD.

&&

SAK

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:14 PM CDTAreal Flood AdvisoryMAFReeves2 hr
May 23, 7:23 PM CDTAreal Flood AdvisoryMAFBorden, Howard112 min
May 23, 7:30 PM CDTSpecial Weather StatementMAFBorden45 min
May 23, 8:06 PM CDTSpecial Weather StatementMAFReeves39 min
May 23, 9:52 PM CDTSpecial Weather StatementMAFLoving38 min
May 23, 10:43 PM CDTSpecial Weather StatementMAFLoving47 min
May 23, 11:07 PM CDTSpecial Weather StatementMAFAndrews23 min
May 23, 11:24 PM CDTSpecial Weather StatementMAFLoving36 min
May 23, 11:32 PM CDTSpecial Weather StatementMAFAndrews, Loving, Winkler28 min
May 23, 11:53 PM CDTSpecial Weather StatementMAFGaines37 min
May 23, 11:57 PM CDTSpecial Weather StatementMAFWard, Winkler33 min
May 24, 12:21 AM CDTSevere Thunderstorm WarningMAFPecos, Ward39 min
May 24, 12:31 AM CDTSpecial Weather StatementMAFDawson44 min
May 24, 2:23 AM CDTHigh Wind WarningMAFCulberson20 hr
May 24, 3:18 AM CDTRed Flag WarningMAFBrewster, Culberson, Jeff Davis, Presidio, Reeves18 hr
May 24, 3:02 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines58 min
May 24, 3:05 PM CDTSpecial Weather StatementMAFYoakum40 min
May 24, 3:05 PM CDTSevere Thunderstorm WarningMAFGaines55 min
May 24, 3:30 PM CDTSevere Thunderstorm WarningMAFGaines45 min
May 24, 3:47 PM CDTSevere Thunderstorm WarningMAFGaines58 min
May 24, 3:48 PM CDTAreal Flood AdvisoryMAFGaines3 hr
May 24, 3:51 PM CDTSevere Thunderstorm WarningMAFGaines54 min
May 24, 3:56 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Gaines64 min
May 24, 4:02 PM CDTSevere Thunderstorm WarningMAFAndrews14 min
May 24, 4:33 PM CDTAreal Flood AdvisoryMAFAndrews3 hr
May 24, 4:34 PM CDTTornado WarningMAFAndrews27 min
May 24, 4:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFDawson, Gaines42 min
May 24, 4:45 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Martin60 min
May 24, 5:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Ector, Martin, Midland67 min
May 24, 5:26 PM CDTDust Storm AdvisoryMAFCrane, Ector, Glasscock, Martin, Midland, Upton64 min
May 24, 5:31 PM CDTAreal Flood AdvisoryMAFMidland3 hr
May 24, 5:34 PM CDTSpecial Weather StatementMAFAndrews41 min
May 24, 5:35 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFGlasscock, Howard, Martin, Midland55 min
May 24, 5:55 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland50 min
May 24, 6:10 PM CDTDust Storm AdvisoryMAFCrane, Pecos, Reagan, Upton, Ward95 min
May 24, 6:25 PM CDTSevere Thunderstorm WarningMAFEctor, Midland31 min
May 24, 6:29 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFGlasscock31 min
May 24, 6:45 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton45 min
May 24, 6:52 PM CDTAreal Flood AdvisoryMAFGlasscock, Martin, Midland3 hr
May 24, 6:52 PM CDTSpecial Weather StatementMAFScurry23 min

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.